# SDR DALA1129919866

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERWING STA 636 BETWEEN BL-0 AND LBL-20 FLOOR SUPPORT CRACKED.  REMOVED CRACKED FLOOR SUPPORT STA 636 BL-0 LBL-20 IAW SRM 51-30-2.  REC MAT .050 2024T3.  DEBURRED NEW FLOOR SUPPORT IAW SRM 51-10-4.  TREATED & PRIMED IAW SRM 51-10-3.  INSTALLED NEW FLOOR SUPPORT STA 636 BL-0 LBL 20 IAW SRM 51-30-2 P-245.
